Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Hard to breathe, even after i quit smoking marijuana and cigarettes

Hard to breathe, even after i quit smoking marijuana and cigarettes all together. Hi, I recently started feeling shortness of breath and about 3 days ago quit smoking all together. I still continue to feel this, like when I try to take a deep breath, it feels like i m not getting enough oxygen. Like i m not filling my lungs with enough air. In result i keep trying to take a deep inhale over and over until i occupy my self with something or fall asleep. should i visit a doctor or just wait until my lungs clean themselves? When waking up in the morning i feel normal, but then the annoying shortness of breath comes back at random times and really ruins my day.
Asked On : Fri, 7 Jan 2011
Answers:  1 Views:  702
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
Its better to visit a chest physician immediately & get a lung picture.You also need to be counselled regarding mariguana & smoking.Please take care.Bye.
Answered: Tue, 23 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor